# SDR VNAA0410012

- Difficulty date: October 22, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 344 hours, 320 cycles
- Engine: Ge CF348C1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619002
- Part serial: K0448
- Condition: Failed
- Location: Nr 1 Hyd System
- Part time: 344 hours, 320 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE CREW REPORTED A NR 1 HYDRAULIC SYSTEM HIGH TEMP CAUTION MESSAGE.  TWO SECONDS LATER O/B SPLRON, O/B FLT SPLRS, O/B GND SPLRS, & HYD 1 LOW PRESS CAUTION MESSAGES WERE RECEIVED.  THE CREW ELECTED TO DIVERT FLIGHT 2219 TO DAY WHERE MAINTENANCE WAS AVAILABLE.  MAINTENANCE REMOVED & REPLACED THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP IAW CRJ200 AMM 29-11-01.  FUNCTIONAL & LEAK TEST WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
